# SDR DL757091627

- Difficulty date: October 12, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 75,671 hours, 37,268 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1460 S29l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PSV CHECK, MX FOUND CORROSION ON THE STA 1460 FRAME BETWEEN STRINGERS 29L AND 29R.  MX PERFORMED A REPAIR TO THE FRAME IAW ERA 477433-14.
